Alert archive / Colorado / Red Flag Warnings in 2025

Red Flag Warning 26, NWS Pueblo, CO

April 24, 20255 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Apr 24, 2025, 2:19 PM MDT for 5 counties in Colorado. It took effect at Apr 25, 2025, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2025, 2:19 PM MDT (20:19 UTC)
In effect from
Apr 25, 2025, 12:00 PM MDT
Expired
Apr 25, 2025, 8:00 PM MDT
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.3 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2025-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2025-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3564 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

394 
WWUS85 KPUB 242019
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
219 PM MDT Thu Apr 24 2025


COZ224-251230-
/O.UPG.KPUB.FW.A.0020.250425T1800Z-250426T0200Z/
/O.NEW.KPUB.FW.W.0026.250425T1800Z-250426T0200Z/
/O.NEW.KPUB.FW.A.0021.250426T1800Z-250427T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
219 PM MDT Thu Apr 24 2025

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from noon to 8 PM MDT Friday in the San Luis Valley. A 
Fire Weather Watch has also been issued from Saturday afternoon 
through Saturday evening for the San Luis Valley. 

* AFFECTED AREA...Fire Weather Zone 224...The San Luis Valley. 

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
3 follow-up statements
993 
WWUS85 KPUB 250902
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
302 AM MDT Fri Apr 25 2025


COZ224-260115-
/O.CON.KPUB.FW.W.0026.250425T1800Z-250426T0200Z/
/O.CON.KPUB.FW.A.0021.250426T1800Z-250427T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
302 AM MDT Fri Apr 25 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 224...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 224...

* AFFECTED AREA...Fire Weather Zone 224.

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

Hodanish
974 
WWUS85 KPUB 252038
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
238 PM MDT Fri Apr 25 2025

COZ224-261245-
/O.UPG.KPUB.FW.A.0021.250426T1800Z-250427T0200Z/
/O.NEW.KPUB.FW.W.0027.250426T1800Z-250427T0200Z/
/O.NEW.KPUB.FW.A.0022.250427T1700Z-250428T0300Z/
/O.CON.KPUB.FW.W.0026.000000T0000Z-250426T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
238 PM MDT Fri Apr 25 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
224...

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SATURDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from noon to 8 PM MDT Saturday. A Fire Weather Watch has
also been issued for gusty winds and low relative humidity from 
Sunday morning into Sunday evening. 

* AFFECTED AREA...Fire Weather Zone 224.

* WINDS...South 25 to 35 mph with gusts up to 55 mph...with the
  strongest winds expected on Sunday. 

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Extreme fire danger is expected...especially on
  Sunday. Fires may spread uncontrollably.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ221-226>231-234>236-261245-
/O.NEW.KPUB.FW.A.0022.250427T1700Z-250428T0300Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-Kiowa County Including Eads-
Bent County Including Las Animas-Prowers County Including Lamar-
238 PM MDT Fri Apr 25 2025

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 221, 226, 227, 228, 229, 230, 231, 234, 235, AND
236...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in
effect from Sunday morning through Sunday evening.

* AFFECTED AREA...Fire Weather Zones 221, 226, 227, 228, 229, 
  230, 231, 234, 235 and 236.

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
824 
WWUS85 KPUB 260142
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
742 PM MDT Fri Apr 25 2025

COZ224-261745-
/O.EXP.KPUB.FW.W.0026.000000T0000Z-250426T0200Z/
/O.CON.KPUB.FW.W.0027.250426T1800Z-250427T0200Z/
/O.CON.KPUB.FW.A.0022.250427T1700Z-250428T0300Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
742 PM MDT Fri Apr 25 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 224...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 224...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

* AFFECTED AREA...Fire Weather Zone 224.

* WINDS...South 25 to 35 mph with gusts up to 55 mph with the 
  strongest gusts expected on Sunday. .

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Extreme fire danger is expected, especially on Sunday.
  Fires may spread uncontrollably.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ221-226>231-234>236-261745-
/O.CON.KPUB.FW.A.0022.250427T1700Z-250428T0300Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-Kiowa County Including Eads-
Bent County Including Las Animas-Prowers County Including Lamar-
742 PM MDT Fri Apr 25 2025

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 221, 226, 227, 228, 229, 230, 231, 234,
235, AND 236...

* AFFECTED AREA...Fire Weather Zones 221, 226, 227, 228, 229, 
  230, 231, 234, 235 and 236.

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 24, 12:14 PM MDT, 2 hours 5 minutes earlier. Its key messages:

  • One or two supercell thunderstorms capable of all severe hazards are likely today along and north of highway 50
  • Sctd precip is expected to last late tonight into the early AM hours of Friday over the plains.
  • Thunderstorm chances remain in the forecast for Friday, though chances for severe development will be limited by cooler temperatures and more stable conditions.
  • Chances for strong to severe storms return for our eastern plains on Saturday
  • Critical fire weather conditions return to the forecast tomorrow for the San Luis Valley, and gradually expand in coverage and intensity over the next few days.
Area forecast discussion, Apr 24, 12:14 PM MDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1214 PM MDT Thu Apr 24 2025

.KEY MESSAGES...

- One or two supercell thunderstorms capable of all severe
hazards are likely today along and north of highway 50

- Sctd precip is expected to last late tonight into the early AM
hours of Friday over the plains.

- Thunderstorm chances remain in the forecast for Friday, though
chances for severe development will be limited by cooler
temperatures and more stable conditions.

- Chances for strong to severe storms return for our eastern plains
on Saturday

- Critical fire weather conditions return to the forecast tomorrow
for the San Luis Valley, and gradually expand in coverage and
intensity over the next few days.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 305 AM MDT Thu Apr 24 2025

Currently...

Convection over the far eastern plains has sent an outflow boundary
back towards the mountains, and a good part of the plains was
covered in low cloudiness. Low level moisture was noted over the
eastern plains, with 50 dewpts over the southeastern sections of
plains. Thunderstorms, bringing beneficial rain, were still ongoing
at 2 Am over the far easter plains, mainly over eastern Kiowa and
Prowers counties.

Today...

Classic setup for severe thunderstorms over the eastern plains of
Colorado is likely today. Outflow from the storms in KS will push
quality low level moisture into the high terrain today. A theta-e
axis is expected to develop from the west side of the Palmer Divide
east-southeast into the southeast plains, with CAPE values of 2000-
3000 J/KG and 35-45 knots of bulk shear. A well defined low level
baroclinic zone will develop over this region, as denoted by the max
temps over northeast CO to only be in the 50s and 60s while the
southeast plains will be in the 70s. Given the projected shear and
CAPE values (along with favorable lapse rates), rotating storms are
likely to develop over our eastern plains this afternoon, and the
latest 00Z HREF from SPC are indicating this outcome given the
helicity streaks over our region. Given the values above, we may see
significant hail (2"+ stones) occurring today with isolated damaging
winds. Tornado threat is low, but non zero given the baroclinic
boundary lying over the Palmer Divide (Additionally, hodographs at
this time do not show a favorable low level shear pattern as the
hodographs are rather straight, although they do improve during the
evening hours). SPC has the area denoted above in slight risk with a
2% tor prob. I would not be surprised if a SPC upgrades the hail
threat to significant ("hatched hail") on their later outlooks for
our region as the CAPE values are fairly large on projected sounding
at the mid levels.

For late tonight, overcast skies are once again expected over the
plains and we may see some showers along all of the I-25 corridor
region and across teh CO/NM border lasing into the early morning
hours. \/Hodanish

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 305 AM MDT Thu Apr 24 2025

Friday..

Models drag a cold front across our plains Thursday night, which
will result in even cooler temperatures for most on Friday. Highs on
Friday look to top out mostly in the mid to upper 50s, with a few
low 60s possible over the southern I-25 corridor where downsloping
winds and compressional warming will be strongest. Southwest flow
aloft will be on the increase, as a low begins to move onshore over
California by late Friday night. This will lead to another day of
potential high fire danger on Friday as well, mainly for the San
Luis Valley and the southern I-25 corridor. For now, confidence in
winds reaching critical thresholds is highest over the San Luis
Valley, which has resulted in the issuance of a Fire Weather Watch
for Friday afternoon. Depending on winds trends, the southern I-25
corridor may need to be added at a later time. Though instability
appears to be lacking on Friday, there will be a high shear
environment over our southern plains once again, especially over the
southern I-25 corridor. With higher dewpoints forecast further
north, chances for non-severe showers and thunderstorms will be the
most likely scenario on Friday, especially for the Pikes Peak region
and over/near the eastern mountains in general. That said there
still appears to be a low end chance for a low CAPE/high Shear setup
on our southern plains as well.

Saturday and Sunday..

By early Saturday morning, models bring the large upper low onshore
over California, dragging it into the Great Basin by Sunday morning.
This will mean that critical fire weather conditions will become
more widespread and more intense through the weekend, especially on
Sunday if current trends continue. Chances for showers and
thunderstorms become more likely over the plains than the high
country on Saturday, as dry air ahead of the low continues to filter
into our mountains our gap flow areas. This will likely mean another
day of critical fire weather conditions for the San Luis Valley, and
potentially for other portions of the high country and the I-25
corridor as well, depending on wind/rh trends. On Sunday, dry and
windy conditions become widespread, with critical meteorological
fire weather conditions likely across all areas if current timing
and track remain in place for the upcoming system. Both days look to
bring in above normal temperatures with highs well into the 80s on
the plains and 70s for mountain valleys, with highs likely to reach
a few degrees warmer on Sunday than Saturday.

Monday Onwards..

Models begin to show inconsistencies once we get into the beginning
of next week, though the general consensus still seems to be that
this weekend's low try to give us a big miss and swing up to our
north, bringing only in slight chances for a quick shot of
precipitation to our central and western mountains, along with the
Pikes Peak region, sometime on Monday. Models have been fairly
consistent with trying to develop a second low behind the first one,
bringing the secondary system further south through mid-week. This
second system looks more promising so far, but time will tell.
Temperatures do look to cool behind the first system, back down
closer to normal for the beginning of next week. If the first system
remains dry and off to our northwest, another day of high fire
danger will be possible for the majority of our plains on Monday,
especially along and south of Highway 50.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1145 AM MDT Thu Apr 24 2025

At KCOS and KPUB, tsra risk develops after 20z-22z, with a
strong storm (GR and winds 35-50 kts) possible, especially at
KCOS. May see storms linger well into the evening and overnight,
as instability remains in place after sunset. After 06z-07z,
precip transitions toward vcsh, with cigs lowering to MVFR/IFR
through midday Fri.

At KALS, VFR the next 24 hrs, with a period of gusty (25 kts) sw
winds this afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Friday afternoon through Friday
evening for COZ224.

&&

SHORT TERM...HODANISH/MW
LONG TERM...EHR
AVIATION...PETERSEN
Hazardous weather outlook, Apr 24, 11:55 AM MDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1155 AM MDT Thu Apr 24 2025

COZ058>089-093>099-251800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1155 AM MDT Thu Apr 24 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A few severe thunderstorms are expected over the plains and
northern portion of the I-25 corridor from Pueblo north to
Monument Hill this afternoon and evening, with the best chance of
severe weather on the plains along and north of Highway 50. All
severe hazards are possible today, including hail to 1.5 to 2.5
inches in diameter, winds gusting to 60 to 70 mph, and possibly a
tornado. The greatest threat for any tornado activity will be over
the far eastern plains, generally east of La Junta to the Kansas
border.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Showers and thunderstorms will be possible on Friday, with a low
chance (30 percent) that 1 or 2 storms may become severe, mainly
along and just north of the New Mexico border. The most likely
risks with storms on Friday will be frequent lightning, small
hail, and winds gusting to 45 mph. Strong to severe storms may be
possible across the eastern plains on Saturday as well.

For Friday and Saturday, high fire danger will be possible across
the San Luis Valley and portions of the I-25 corridor. On Sunday,
critical fire weather conditions will be possible for most zones in
south central and southeast Colorado. Please avoid activities that
could start a fire from the end of this week through this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

10/34

In the hours before

Special weather statement, Apr 24, 1:36 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
136 PM MDT Thu Apr 24 2025

COZ074-088-242000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
136 PM MDT Thu Apr 24 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 200 PM MDT...

At 136 PM MDT, Doppler radar was tracking a strong thunderstorm over
Starkville, or near Trinidad, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad and Starkville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3704 10458 3711 10465 3728 10445 3709 10426
TIME...MOT...LOC 1936Z 237DEG 17KT 3711 10454

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Simcoe

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 6:21 PM MDTSevere Thunderstorm WarningPUBEl Paso24 min
Apr 23, 6:23 PM MDTSpecial Weather StatementPUBPueblo37 min
Apr 23, 7:17 PM MDTSpecial Weather StatementPUBPueblo28 min
Apr 23, 7:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Apr 23, 10:31 PM MDTSpecial Weather StatementPUBKiowa29 min
Apr 23, 10:39 PM MDTSevere Thunderstorm WarningPUBKiowa36 min
Apr 23, 11:11 PM MDTSpecial Weather StatementPUBKiowa34 min
Apr 23, 11:40 PM MDTSpecial Weather StatementPUBKiowa35 min
Apr 24, 12:15 AM MDTSpecial Weather StatementPUBKiowa30 min
Apr 24, 3:09 AM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache11 hr
Apr 24, 1:36 PM MDTSpecial Weather StatementPUBLas Animas24 min
Apr 24, 2:19 PM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache24 hr
Apr 24, 4:35 PM MDTSpecial Weather StatementPUBElbert25 min
Apr 24, 5:04 PM MDTSpecial Weather StatementPUBElbert26 min
Apr 24, 5:59 PM MDTSpecial Weather StatementPUBEl Paso31 min

Nearby

Red Flag Warnings in Colorado, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.